# SDR UPS06M46178

- Difficulty date: December 23, 2005
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW UPP SURFACE FIXED L/E AREA AT STA XRO 1192 APP (ON TOP LT NR 8 SLAT O/B EDGE AREA) FOUND CHAFF MARK.  CHAFF MARK PER A/M DISCREPANCY BLENDED AND PROTECTED PER SRM 51-21-01.V2. R38.ORI THK 0.065,MAT REMOVED 0.031" FOUND EXCEEDED LIMIT.  DAMAGED AREA TRIMMED DIA 1 1/2 BY 4 PER EN1042-06.  HFEC INSP C/OUT, FOUND SATIS.  NO CRACK EVIDENT.  REPAIR SKIN FAB AND MAT USE 6061-0-0.063" BARE PER EN1042-06 REPAIR, WELDING AND GRINDING PER EN1042-06, FOUND JOB ACCOMPLISHED, SATIS.
